MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SpyGlass Discover; choledochoscope and accessories, flexible/rigid

BOSTON SCIENTIFIC CORPORATION SpyGlass Discover; choledochoscope and accessories, flexible/rigid
Model Number M00546780
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/27/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6:\ imdrf code a150101 captures the reportable event of detachment of device or device component\ imdrf code f23 captures the reportable event of unexpected medical intervention\ \ investigation summary\ the spy discover catheter was not returned.Therefore, the reported events of \"unretrieved device fragments (udf)\" and \"unexpected medical intervention\" could not be confirmed due to the lack of evidence.\ it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.\ a similar complaint review was completed.There were no emerging trends identified that warrant further action.\ based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.
 
Additional Manufacturer Narrative
Block h6:\ imdrf code a150101 captures the reportable event of detachment of device or device component;\ imdrf code f23 captures the reportable event of unexpected medical intervention.
 
Event or Problem Description
It was reported to boston scientific corporation that a spy discover catheter was utilized in a lcbde (laparoscopic common bile duct exploration) procedure on (b)(6) 2026 for treatment of stones in the common bile duct.\ \ during the procedure, a piece of the light blue covering at the distal end of the spyglass discover catheter had chipped off into the patient abdomen.The physician performed an an exploratory laparotomy for small bowel resection however was not able to locate the piece that chipped off.Patient is scheduled for a follow up visit.\ \ procedure was completed with the original device.\ \ no other patient complications were reported as a result of the event.
 
Event or Problem Description
It was reported to boston scientific corporation that a spy discoverer catheter was utilized in a lcbde (laparoscopic common bile duct exploration) with spyglass discover on (b)(6) 2026.\ \ during the procedure, a piece of the light blue covering at the distal end of the spyglass discover catheter had chipped off into the patient abdomen.The physician performed an an exploratory laparotomy for small bowel resection however was not able to locate the piece that chipped off.Patient is scheduled for a follow up visit.\ \ procedure was completed with the original device.\ \ no other patient complications were reported as a result of the event.

Brand Name
SpyGlass Discover
Common Device Name
choledochoscope and accessories, flexible/rigid
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50882077
Report Number3005099803-2026-03928
Device Sequence Number18830072
Product Code FBN
UDI-Device Identifier08714729994183
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K200483
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00546780
Device Catalogue NumberM00546780
Device Lot Number0040460176
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/24/2026
Date Device Manufactured04/21/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown